Comparative Study of Analytical and Numerical Techniques in Modeling Electromagnetic Scattering from Single and Double Knife-Edge in 2D Ground Wave Propagation Problems


Ozgun O. , Sevgi L.

APPLIED COMPUTATIONAL ELECTROMAGNETICS SOCIETY JOURNAL, vol.27, no.5, pp.376-388, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 5
  • Publication Date: 2012
  • Title of Journal : APPLIED COMPUTATIONAL ELECTROMAGNETICS SOCIETY JOURNAL
  • Page Numbers: pp.376-388

Abstract

This paper presents a comparative study of some analytical and numerical techniques in the solution of a classical problem of electromagnetic scattering from single and double knife edge above ground. The results of the analytical exact and asymptotic techniques (such as uniform theory of diffraction, parabolic equation diffiaction method) are compared with the two-way split-step parabolic equation method (SSPE), through several numerical simulations. Salutary discussions on their capabilities and limitations are presented. Codes used in the simulations are provided in the end.